Exact solutions of the Duffin-Kemmer-Petiau equation for the deformed Hulthen potential


Yasuk F., Berkdemır C., Berkdemir A., Onem C.

PHYSICA SCRIPTA, vol.71, no.4, pp.340-343, 2005 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 71 Issue: 4
  • Publication Date: 2005
  • Doi Number: 10.1238/physica.regular.071a00340
  • Journal Name: PHYSICA SCRIPTA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.340-343
  • Kayseri University Affiliated: Yes

Abstract

Using the Nikiforov-Uvarov method. an application of the relativistic Duffin-Kemmer-Petiau equation in the presence of a deformed Hulthen potential is presented for spin zero particles. We derived first-order coupled differential radial equations which enable the energy eigenvalues as well as the full wavefunctions to be evaluated by using the Nikiforov-Uvarov method that can be written in terms of hypergeometric polynomials.